Arab Journal of Mathematical Sciences (Jan 2014)

Remarks on some coupled coincidence point results in partially ordered metric spaces

  • Stojan Radenović

DOI
https://doi.org/10.1016/j.ajmsc.2013.02.003
Journal volume & issue
Vol. 20, no. 1
pp. 29 – 39

Abstract

Read online

In this paper we have used a method of reducing coupled coincidence and coupled fixed point results in partially ordered metric spaces to the respective results for mappings with one variable, even obtaining (in some cases) more general theorems. Our results generalize, extend, unify and complement coupled coincidence point theorems established by Harjani et al. (2011) [18] and Razani and Parvaneh (2012) [26]. Also, by using this method several tripled coincidence and tripled common fixed point results in partially ordered metric spaces can be reduced to the coincidence and common fixed point results with one variable.

Keywords